Our Clozapine-Induced Gastrointestinal Hypomotility Programme has been accredited by the College of Mental Health Pharmacy and was developed in collaboration with Hertfordshire Partnership NHS Foundation trust. Learn It Online would like to thank Vasileios Voulgaropoulos MSc for his contribution.
The course explores some of the most common and potentially serious clozapine side effects, namely clozapine-induced gastrointestinal hypomotility and constipation. Covering a range of topics including signs and symptoms, diagnosing and both pharmacological and non-pharmacological treatment strategies, this trial version also demonstrates how we can incorporate key elements of an organisations clozapine policy.
You will have access to entire course and for your convenience, the quiz answers can be found within the materials tab of each module. Your trial account starts from the day you enrolled, if you need to extend your trial period please contact us.
There are no announcements.
To report patient specific problems you must contact your organisation, not Learn It Online.